MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR8082
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the one malfunction; therefore, a lot history review has been performed.The sample was not returned to bd for evaluation.Therefore, the investigation of the reported malfunction is inconclusive.Based upon the available information, the definitive root cause for this malfunction is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr8082 pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.Of the one material rupture, one involved the patient with no patient consequences.There was no provided patient information.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9597461
Report Number2020394-2020-00522
Device Sequence Number3174915
Product Code DQY
UDI-Device Identifier00801741059179
UDI-Public(01)00801741059179
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR8082
Device Catalogue NumberDR8082
Device Lot Number93QC0120
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/16/2020
Patient Sequence Number1